Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018 (2018), Article ID 6259307, 6 pages
https://doi.org/10.1155/2018/6259307
Research Article

Uniqueness Results for Higher Order Elliptic Equations in Weighted Sobolev Spaces

University of Salerno, Via Giovanni Paolo II, No. 132, 84084 Fisciano, Italy

Correspondence should be addressed to Sara MonsurrĂ²; ti.asinu@orrusnoms

Received 28 November 2017; Accepted 11 January 2018; Published 1 March 2018

Academic Editor: P. A. Krutitskii

Copyright © 2018 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some uniqueness results for the solution of two kinds of Dirichlet boundary value problems for second- and fourth-order linear elliptic differential equations with discontinuous coefficients in polyhedral angles, in weighted Sobolev spaces.